City Research Online

Abstract Hodge decomposition and minimal models for cyclic algebras

Chuang, J. & Lazarev, A. (2009). Abstract Hodge decomposition and minimal models for cyclic algebras. Letters in Mathematical Physics, 89(1), pp. 33-49. doi: 10.1007/s11005-009-0314-7

Abstract

We show that an algebra over a cyclic operad supplied with an additional linear algebra datum called Hodge decomposition admits a minimal model whose structure maps are given in terms of summation over trees. This minimal model is unique up to homotopy.

Publication Type: Article
Publisher Keywords: cyclic operad, cobar-construction, Hodge decomposition, minimal model, a-infinity algebra, HOMOTOPY ALGEBRAS, MANIFOLD, OPERADS
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
[img]
Preview
PDF
Download (221kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login